It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board


Schizophrenia Board Index


Hi Scott. It certainly sounds like you are having psychotic episodes. Maybe you need to get your medications upped? If Abilify is working for you sometimes, perhaps increasing the dose might help? I would speak to your doc again and ask him if you can try this.

Another question, are you doing any sort of drugs, even pot?
It's good you don't do drugs, well done.

Ok, it seems the med isn't working for you as good as it should There are tons of different meds and unfortunately it does take quite a long time of trial and error before you can find the one that works for you.

You really do need to go back to your doc and tell him what happened, demand that you are given help and need to try something else, or something adjacent to the Abilify. Can your mother go with you, have you told her what is going on?

It must be all very scary for you...keep us posted on how you're doing :)





All times are GMT -7. The time now is 02:08 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!